MathSciNet Relay Station
MathSciNet bibliographic data
MR2771608 (2012a:49031) 49J53 (47H04 47N10 90C29 90C48)
Khanh, P. Q.; Quy, D. N. On generalized Ekeland's variational principle and equivalent formulations for set-valued mappings. J. Global Optim. 49 (2011), no. 3, 381–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement